[Ectasing cholangitis and secondary biliary cirrhosis following intra-arterial hepatic chemotherapy. Treatment by liver transplantation].
Аннотация
A case of ectasing cholangitis, following intra-arterial chemotherapy with discontinuous infusion of fluorouracile, is described. The severe destruction of the intra-hepatic biliary ducts led to the constitution of large cavities in continuity with the biliary tree. These cavities were responsible for images which were mistakenly thought to be metastases. Consequently, secondary biliary cirrhosis developed, requiring orthotopic liver transplantation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.